| Catalog Number |
120095 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
Event or Problem Description
The cement scraper was being used to pick a piece of hard cement off and was bent, upon trying to return it to its normal shape, the end of the scraper broke off.Case type: tka.
Additional Manufacturer Narrative
It was reported that "the cement scraper was being used to pick a piece of hard cement off and was bent, upon trying to return it to its normal shape, the end of the scraper broke off." the event was not confirmed.Method & results: -device evaluation and results: not performed as the device(s) were not available for evaluation.-product history review: review of the device history records indicates (b)(4) were manufactured and accepted into final stock on 17aug2018 with no reported discrepancies.-complaint history review: a review of complaints in catsweb and trackwise related to p/n 120095, lot 06110818 shows 06 additional complaint(s) related to the failure in this investigation.Conclusion: the exact cause of the event could not be determined because the device was not available for evaluation.No further investigation for this event is possible at this time as no devices and / or insufficient information was received by the investigator.If devices and / or additional information become available, this investigation will be reopened.
Event or Problem Description